# SDR IPXA2572554

- Difficulty date: March 6, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 148N31416
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1, APU INLET UPPER FWD EDGE ATTACH ANGLE CORRODED JUST AFT OF STA 1787, STRINGER 3R.  FABRICATED AND INSTALLED SUPPORT ANGLE IAW DWG 148N3105.
